MathSciNet Relay Station
MathSciNet bibliographic data
MR1202986 03B52
Tan, S. K.; Wang, P. Z.; Zhang, X. Z. Fuzzy inference relation based on the theory of falling shadows. Fuzzy Sets and Systems 53 (1993), no. 2, 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement